Stomach Pains

Over the last two days my father has been constipated and has a constant pain in his  stomach. Sometimes this has been quite unbearable sometimes just hanging in the background. When it get’s too bad, dad goes to the toilet and then comes back unsuccessfully.

Yesterday we called in the new GP who looked quite worried about the stomach pain. When I informed her of my fathers previous trips to the hospital for an endoscopy, which incidentally did not reveal anything out of the ordinary she was a little more comfortable. In the end she prescribed a stool softener and some senna tablets. We tried these but  I also gave dad some warm/hot water to drink to try and push things along.

Let’s see what happens tomorrow.

I’m hoping to start the Tarceva tomorrow, originally I wanted to start it as soon as dad came home from the hospital but the whole stomach problem has me worried. Could it be a bad reaction to the Clexane injections? I’ve read that some blood thinning  drugs have a reaction to Tarceva but the only one I can reference is Coumadin. More information with regards to administering Tarceva and possible reactions can be found here Tarceva (Erlotinib).

About these ads

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s

Follow

Get every new post delivered to your Inbox.

%d bloggers like this: